# SDR CALA2019011800111

- Difficulty date: January 14, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 92,549 hours, 16,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W13112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER TO NRC LOG PAGE NO.: 9130090, AD2008-16-12 SUPPORT TASK EA5300-01986 REV A OP001 LT STA 2195.75 BTN STR 5 AND STR 10 FOUND CRACK, PLS ACCOMPLISHED OP 007 OF THIS EA. EMP-LH STA 2195.75 BETWEEN STR-5L AND STR-10L SKIN REPAIRED AS PER EA5300-01986 REV.A OP007 AND ECRA NO.:5330-06490 REV-.
